Ricerca avanzata

Home > Riviste > Minerva Anestesiologica > Fascicoli precedenti > Minerva Anestesiologica 2011 Gennaio;77(1) > Minerva Anestesiologica 2011 Gennaio;77(1):93-5



Rivista di Anestesia, Rianimazione, Terapia Antalgica e Terapia Intensiva

Official Journal of the Italian Society of Anesthesiology, Analgesia, Resuscitation and Intensive Care
Indexed/Abstracted in: Current Contents/Clinical Medicine, EMBASE, PubMed/MEDLINE, Science Citation Index Expanded (SciSearch), Scopus
Impact Factor 2,036

Periodicità: Mensile

ISSN 0375-9393

Online ISSN 1827-1596


Minerva Anestesiologica 2011 Gennaio;77(1):93-5


Lipid therapy for serotonin syndrome after intoxication with venlafaxine, lamotrigine and diazepam

Dagtekin O. 1, Marcus H. 1, Müller C. 2, Böttiger B. W. 1, Spöhr F. 1

1 Department of Anaesthesiology and Intensive Care Medicine, University of Cologne, Cologne, Germany;
2 Institute of Pharmacology, University of Cologne, Cologne, Germany

A 44-year-old woman developed coma and seizure activity after intentional ingestion of 200 mg diazepam, 20 g lamotrigine and 4.5 g venlafaxine. In our intensive care unit a distinct rigidity and hyperreflexia was observed. This status was not influenced by haemodialysis which was initiated directly after admission. Plasma concentrations of the ingested drugs were determined before hemodialysis was started (560 µg/L diazepam, 42.4 mg/L lamotrigine and 1 254 µg/L venlafaxine). Eight hours after the start of haemodialysis a 150 mL (2.5 mL/kg) intravenous bolus of 20% lipid emulsion was given. Soon after administration of the lipid infusion the distinct rigidity and hyperreflexia disappeared. The further course was uneventful.

lingua: Inglese


inizio pagina